# SDR ASOA2014091711255

- Difficulty date: August 30, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,524 hours, 18,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT HAS CORROSION AT LBL 9 AT BS 333.   R & R PACKER IAW DWG SH670-32120 AND SRM 51-42-06-001-001.  MAJOR REPAIR.
